Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Borderline diabetic, cholesterol, dizziness, insomnia, fibromyalgia, eye spasms. MRI shows change on ventricular Rt frontal lobe. MS?

I had an MRI done. It shows single new punctate focus change on t2 post ventricular Rt frontal lobe . I have a hd of dizziness, insomnia , fibromyalgia, muscle weakness , eye spasms and headaches. High family risk of aneurysms . I m borderline diabetic, and have cholesterol @ 210. Is this possibly a sign of ms? Or could this be artifact. Please explain the t2 white matter in more detail. My medical background is in pathology.. but not so much in neuro or radiology. I have an appointment Monday... I d like to be prepared. Thanks. Tanya
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,

It might be possible to think of multiple sclerosis from the clinical signs that you just presented. Doing a spinal tap and searching for characteristic bands after analysis could be most helpful. However, other causes of similar symptoms should be checked for. From a rheumatologic point of view, systemic diseases, vasculitis must be excluded. Lupus, Small and medium blood vessel vasculitis must be carefully evaluated and excluded. Rheumatoid factor, HLA27, Complement system analysis, C3 and C4, Anti Ds DNa anti bodies and Anti histone antibody anti bodies including a simple complete blood count are sufficient and very informative to move on. PANCA and CANCA for vascu;itis are as well very necessary.
I suggest to get a second opinion from a rheumatologist before moving on. Thanks and kind regards.

Bain LE, MD.
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor